# SDR L1GA200000017

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 54,578 hours, 42,685 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUDDER FAIRING NR 6508A THROUGH A SCREW HOLE.
